MathSciNet Relay Station
MathSciNet bibliographic data
MR2346378 (2008j:93084) 93D30 (60J60 93E03 93E15)
Zhu, C.; Yin, G. Asymptotic properties of hybrid diffusion systems. SIAM J. Control Optim. 46 (2007), no. 4, 1155–1179 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement